Your Medication Can Make You Sick?
Over-the-counter (OTC) drugs are so popular that everytime we encounter an unusual health problem, we feel like popping it in our mouth, without knowing its side effects. You take pain medication for a headache…and it gets worse. This is called the Rebound effect, a Rebound phenomenon is the emergence or re-emergence of symptoms that were either absent or controlled while taking a medication, but appear when that same medication is discontinued or reduced in dosage.
According to Robert Gold, RPh, MBA, a shocking 100,000 people die every year because of adverse drug reactions. Sometimes, an undesirable secondary effect occurs in addition to the desired therapeutic effect of a drug which may further lead to complications. Also, some medical experts may be unaware of the fact that the medication they recommend are causing a problem, not solving it.
Some bizarre Side effects of Common drugs:
- Dry Mouth
- Internal Bleeding
However, there are natural, drug-free remedies that can cure chronic diseases. Some alternative therapies including Acupressure, Healthy diet, Yoga, Meditation etc are better than drugs.
Four Easy Steps to always bear in mind:
- Keep Good Records
- Share with your Pharmacist
- Report Adverse Reactions
- Keep Drug Updates